# SDR ASAA2021090135961

- Difficulty date: September 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 141A52204
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AFT GIRT BAR MOUNT AT STA 344 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLAED L/H GIRT BAR FLOOR MOUNT AT STA 344 IAW BOEING 737-700 SRM 51-40-02-0G-0 DUE TO 100% MAT LOSS.W= .75" O= .080" R= 0 L= 1.75" D= .080".
